# SDR 95ZZZX3630

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733CF
- Make and model: Semco CHALLENGER
- Aircraft serial: 1041
- Engine: Lyc ALF502L2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Lock Pin
- Part number: 208312604
- Condition: Failed
- Location: Assory Dr Gr Box
- Part time: 1,486 hours
- Component: 208325023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL ANALYSIS, FINDING AN INCREASE IN METAL CONTAMINATION, INVESTIGATION REVEALED THE ACCESSORY DRIVE GEARBOX DRIVESHAFT LOCK ASSY POST SB ALF502L 72-0175, HAD DROPPED DOWN ONTO THE STARTER DRIVESHAFT MACHINING AWAY AT THE DRIVESHAFT WHICH CAUSED THE REPLACEMENT OF THE FOLLOWING COMPONENTS:  ACCESSORY DRIVE GEARBOX MODULE, FUEL/OIL HEAT EXCHANGER, THE ENGINE DRIVEN OIL PUMP ASSY AND THE NR 12 BEARING.  SUSPECT CAUSED BY FAILURE OF THE DRIVESHAFT LOCK PIN (PN 2-083-126-04).  RECOMMEND ASAP (ESPECIALLY IF NOT ON ACTIVE OIL ANALYSIS PROGRAM) TO REMOVE ACCESSORY DRIVE GEARBOX DRIVESHAFT LOCK ASSY AND INSPECT DRIVESHAFT LOCK PIN (PN 2-083-126-04) FOR BEING ANYTHING LESS THAN STRAIGHT WITH EVENLY CUT ENDS.
